# SDR ASAA2024040248794

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,191 hours, 37,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG8854169
- Condition: Missing
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP MISSING R/H FWD OF LAV. GROUNDED - YES. INSTALLED PROXIMATELY 20" OF PHOTOLUMINESCENT LIGHT PER AMM 33-51-15.
